MathSciNet Relay Station
MathSciNet bibliographic data
MR885025 (88k:47043) 47B38 (28D05 42B25 44A15 47A35)
Sato, Ryotaro A remark on the ergodic Hilbert transform. Math. J. Okayama Univ. 28 (1986), 159–163 (1987).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement